I have been taking .075 mg of Synthroid for several years. When I get an infection, I believe it throws my thyroid off and makes me feel like I have a fever. Sometimes it registers on the thermometer as low grade and sometimes I'm below normal. My Dr. couldn't find my pulse. The questions are:
1.are the fever symptoms because my thyroid spikes too high when I have an infection - thus indicating I shouldn't take my synthroid for a day or so or does it mean it's too low and
2. is there any interaction between the vitamins I'm taking -- multi, B complex, C & calcium
to take vitamins or not to take vitamins -- to take synthroid or not take synthroid,
THAT is the question.
Infection comes with fever. Illness might throw off thyroid levels but not for long, assuming you will get well. Take your meds. regardless. Temperature varies throughout the day and night, night being highest, and for many reasons. Sometimes my temperature is low grade without being sick and sometimes its below normal. That's just the way it is. Unless temperature goes to and over 101.
Take your vitamin and mineral supplements hours away from your thyroid meds. Calcium and V-C at least 6 hours from thyroid meds. including foods and juices containing the vitamins.
There is no question about it - you take your thyroid meds. unless or until doctor says otherwise.
Hi. i once been into a low risk HIV exposure. tested at 6 weeks for both Antigen and antibodies and came back negative. except that only after 45 days from the expsodure date adn 2 days form my negative test results, i did a blood screeming test and found out that i have very low TSH. Hyperthyroidism. can you please let me know if that could e related to the HIV Infectio incase i am Infected (hopefully not). 2/ can you please let me know if that may lead to false results in my 8 weeks mark test whihc i am planning to take? 3/ if i take treatment for the Thyroindism would that delay the window period for HIV test?
You might go to the Doctor Thyroid Forum and ask Dr. Lupo at http://www.medhelp.org/forums/show/120 OR
at left of page almost top, under "Thyroid Disorders" in red click on "thyroid" it will take you to the forum.
Go to the Medical and Health list of Doctor-to-Patient or Patient to Patient Forums at: http://www.medhelp.org/forums.htm and choose a forum that fits your condition and/or needs.
If you have posted more than one post per the sites rules for doctors forums, you probably won't get answered. Or if the forum is full and not taking any more questions for the day, you can try another day.
Good luck and Happy Holidays!
My information is from reading material gathered from reputable sources, my 20 years of personal experience and as a thyroid patient.
I have been suffering from low grade fever around 99.1 and 99.2 and sometimes 99.3 since last 2 years......I have been to so many doctors and all the tests have been conducted on me.....but nothing came up except hypothyroidism which was 32.6 two years back ....some of the doctors say it could be a viral or just stress and advise me to take paracetamols if it goes above 100.......I feel so heated up during fever and get tired a lot....its normally above 99 during the evening and around 97.9 in the morning.........My TSH levels was 13 two months back and doctor advise me to take 100mg of thyronorm everyday.......now i still dont understand the cause of my FEVER as I have started getting into depression because of that.Please advise.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.